# SDR A6WA202012097457

- Difficulty date: December 8, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 37,303 hours, 35,867 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310329
- Condition: Corroded
- Location: Fs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9, FS 559 TO FS 559+80 IS CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED SEAT TRACK AT RBL 9, FS 559 TO FS 559+80, IAW REO 601R-53-00-764.
